Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Weird Symptoms and Test Results
    avatar
    rebkabrin posted:
    I am a 25 year old female who is having issues with extreme fatigue, weight gain, pain during and after intercourse, and I no longer have any control over my body temperature or when my body decides that it is time to start crying.
    I had some labs done at the pain management clinic where I work but the doctor I work for seems to busy to be bothered by the results.
    My Estradiol was around 24, and my Cortisol was just over 40.

    I am just looking for some advice on what this could be and what kind of specialist I should see.
    Reply
     
    avatar
    Byroney_WebMD_Staff responded:
    Dear rebkabrin,

    I would suggest your picking a doctor you have confidence in, and starting there. You have symptoms that could suggest the need for an endocrinologist, rheumatologist, gynecologist, neurologist, and so forth.

    Yours best bet is to get started and have the new doctor go over your labs with you, do an exam, and suggest some treatment plans to you.

    Hope you feel better soon,

    Byroney


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.